# SDR AALA20010119

- Difficulty date: January 8, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT CORROSION ON RIGHT CARGO TIE DOWN TRACK STATION 1250-1287, AROUND ALL FASTENERS LENGTH OF TRACK.  INSTALLED NEW TIE DOWN TRACK PER SRM 51-01.  (M)
